# SDR ABXA20121203308

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 54,774 hours, 43,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 89011
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SPARE BATTERY M735 WILL NOT HOLD A CHARGE.  REPLACED SPARE EMERGENCY LIGHT BATTERY.  REPLACED EMERGENCY LIGHT SPARE BATTERY (M735) IAW B767 AMM 33-51-07-2, ACFT WAS GROUNDED.
